Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An $L^{p}$ definition of interpolating
Blaschke products

Author: Craig A. Nolder
Journal: Proc. Amer. Math. Soc. 128 (2000), 1799-1806
MSC (1991): Primary 30D50
Published electronically: September 30, 1999
MathSciNet review: 1646201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new characterization of interpolating Blaschke products in terms of $L^{p}$-norms of their reciprocals. We also obtain a characterization of finite unions of interpolating sequences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D50

Retrieve articles in all journals with MSC (1991): 30D50

Additional Information

Craig A. Nolder
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510

PII: S 0002-9939(99)05213-2
Keywords: Blaschke products, interpolating sequences, $L^{p}$-norms
Received by editor(s): January 12, 1998
Received by editor(s) in revised form: July 30, 1998
Published electronically: September 30, 1999
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia